MAUDE Adverse Event Report: CP MEDICAL MONOMID POLYAMID; NYLON NON-ABSORBABLE SUTURE

CP MEDICAL MONOMID POLYAMID; NYLON NON-ABSORBABLE SUTURE
Model Number 698B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
[(b)(4)].
 
Event or Problem Description
It was reported the needle was separating from nylon suture during endodontic procedures.At the beginning of suturing process, the thread would come apart from needle forcing the doctor to grab a new suture.The event occurred with 3 different patients utilizing sutures from lot# 171115-53.All pieces were retrieved and none of the patients were harmed.No medical intervention was necessary; no medical treatment or follow-up was required.

Brand Name
MONOMID POLYAMID
Common Device Name
NYLON NON-ABSORBABLE SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr.
ste 150
norcross GA 30093
MDR Report Key8047093
Report Number3012164473-2018-00003
Device Sequence Number1787709
Product Code GAR
UDI-Device Identifier10889950000547
UDI-Public10889950000547
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K001173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number698B
Device Catalogue Number698B
Device Lot Number171115-53
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Device Age11 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1